# SDR UIEA2021020900264

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - RUDDER, LOWER RUDDER, LH SURFACE( TRIM OUT THE DAMAGED SKIN (L = 4.5", W = 1.5", RUD STA 63, 40.5" FROM FWD EDGE) AND CLEAN BOND THE REPAIR PLIES WITH FILM ADHESIVE CURE AT 260 DEGREES F FOR 130 MINUTES. MAINTAIN A MINIMUM VACUUM OF 22 IN/HG IAW 747-400F SRM 55-40-01-2R-0 REFER TO SRM 51-70-07-0G-0 REV 90. CONDITION CHECK IS SATISFACTORY. )
